# SDR AALA20180724003

- Difficulty date: July 23, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 61,420 hours, 15,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N2465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON L4 DOOR GUTTER BOX (SUPPORT) IN TWO PLACES BETWEEN STA 1163-1771. REPLACED GUTTER BOX (SUPPORT) PER DRAWING 146N5230 AND 51-00-05-1.
